# SDR UALA2013070804717

- Difficulty date: July 5, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,696 hours, 14,119 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Monitor
- Part number: EA2120012
- Part serial: 342
- Condition: Failed
- Location: Fan Vibration
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE ILLUMINATED IN FLIGHT.   R & R FWD FAN VIBRATION MONITOR IAW AMM, OPS CHECKED GOOD.
